# SDR DALA2022082405718

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2373099) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STA 312 & LBL 55. REPAIRED PER B737-800 SRM 53-10-51-2R-15-PROCEDURE 15 REPAIR 15.
